×

Some common fixed point theorems in Menger spaces. (English) Zbl 1285.54032

Summary: In this paper, we prove some common fixed point theorems for occasionally weakly compatible mappings in Menger spaces. An example is also given to illustrate the main result. As applications to our results, we obtain the corresponding fixed point theorems in metric spaces. Our results improve and extend many known results existing in the literature.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E70 Probabilistic metric spaces
PDFBibTeX XMLCite
Full Text: Link

References:

[1] Abbas, M., Rhoades, B. E.: Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition. Math. Commun. 13, 2 (2008), 295-301. · Zbl 1175.47050
[2] Ali, J., Imdad, M., Miheţ, D., Tanveer, M.: Common fixed points of strict contractions in Menger spaces. Acta Math. Hungar. 132, 4 (2011), 367-386. · Zbl 1249.54077
[3] Al-Thagafi, M. A., Shahzad, N.: Generalized \(I\)-nonexpansive selfmaps and invariant approximations. Acta Math. Sinica (English Series) 24, 5 (2008), 867-876. · Zbl 1175.41026
[4] Al-Thagafi, M. A., Shahzad, N.: A note on occasionally weakly compatible maps. Int. J. Math. Anal. (Ruse) 3, 2 (2009), 55-58. · Zbl 1181.54045
[5] Bharucha-Reid, A. T.: Fixed point theorems in probabilistic analysis. Bull. Amer. Math. Soc. 82, 5 (1976), 641-657. · Zbl 0339.60061
[6] Bhatt, A., Chandra, H., Sahu, D. R.: Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions. Nonlinear Analysis 73, 1 (2010), 176-182. · Zbl 1227.47034
[7] Banach, S.: Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund. Math. 3 (1922), 133-181. · JFM 48.0201.01
[8] Chandra, H., Bhatt, A.: Fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric space. Int. J. Math. Anal. 3, 12 (2009), 563-570. · Zbl 1176.54029
[9] Chang, S. S., Cho, Y. J., Kang, S. M.: Nonlinear Operator Theory in Probabilistic Metric Spaces. Nova Science Publishers, Inc., New York, 2001. · Zbl 1080.47054
[10] Chauhan, S., Dhiman, N.: Common fixed point theorems on fuzzy metric spaces using implicit relation. Math. Sci. Lett. 1, 2 (2012), 89-96.
[11] Chauhan, S., Kumar, S.: Fixed points of occasionally weakly compatible mappings in fuzzy metric spaces. Sci. Magna 7, 2 (2011), 22-31.
[12] Chauhan, S., Kumar, S.: Fixed point theorems in Menger spaces and applications to metric spaces. J. Appl. Math. Inform. 30, 5-6 (2012), 729-740. · Zbl 1292.54021
[13] Chauhan, S., Kumar, S., Pant, B. D.: Common fixed point theorems for occasionally weakly compatible mappings in Menger spaces. J. Adv. Research Pure Math. 3, 4 (2011), 17-23. · Zbl 1281.54036
[14] Chauhan, S., Pant, B. D.: Common fixed point theorems for occasionally weakly compatible mappings using implicit relation. J. Indian Math. Soc. (N.S.) 77, 1-4 (2010), 13-21. · Zbl 1228.54035
[15] Chauhan, S., Pant, B. D.: Common fixed point theorems in fuzzy metric spaces. Bull. Allahabad Math. Soc. 27, 1 (2012), 27-43. · Zbl 1263.54048
[16] Chauhan, S., Pant, B. D., Dhiman, N.: A common fixed point theorem in Menger space. Sci. Magna 8, 1 (2012), 73-78.
[17] Ćirić, Lj. B.: On fixed points of generalized contractions on probabilistic metric spaces. Publ. Inst. Math. (Beograd) (N.S.) 18, 32 (1975), 71-78. · Zbl 0316.60008
[18] Ćirić, Lj. B., Razani, A., Radenović, S., Ume, J. S: Common fixed point theorems for families of weakly compatible maps. Comput. Math. Appl. 55, 11 (2008), 2533-2543. · Zbl 1142.54363
[19] Ćirić, Lj. B., Samet, B., Vetro, C.: Common fixed point theorems for families of occasionally weakly compatible mappings. Math. Comp. Model. 53, 5-6 (2011), 631-636. · Zbl 1217.54042
[20] Fang, J.-x.: Common fixed point theorems of compatible and weakly compatible maps in Menger spaces. Nonlinear Anal. 71, 5-6 (2009), 1833-1843. · Zbl 1172.54027
[21] Fang,J.-x., Gao, Y.: Common fixed point theorems under strict contractive conditions in Menger spaces. Nonlinear Anal. 70, 1 (2009), 184-193. · Zbl 1170.47061
[22] Hicks, T. L.: Fixed point theory in probabilistic metric spaces. Zbornik Radova, Prir.-Mat. Fak., Univerzitet u Novom Sadu 13 (1983), 63-72. · Zbl 0574.54044
[23] Hicks, T. L., Sharma, P. L.: Probabilistic metric structures: Topological classification. Zbornik Radova, Prir.-Mat. Fak., Univerzitet u Novom Sadu 14, 1 (1984), 35-42. · Zbl 0587.54049
[24] Imdad, M., Ali, J., Tanveer, M.: Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces. Chaos, Solitons & Fractals 42, 5 (2009), 3121-3129. · Zbl 1198.54076
[25] Jungck, G.: Common fixed points for commuting and compatible maps on compacta. Proc. Amer. Math. Soc. 103, 3 (1988), 977-983. · Zbl 0661.54043
[26] Jungck, G.: Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci. 4, 2 (1996), 199-215. · Zbl 0928.54043
[27] Jungck, G., Rhoades, B. E.: Fixed point theorems for occasionally weakly compatible mappings. Fixed Point Theory 7, 2 (2006), 286-296. · Zbl 1118.47045
[28] Kasahara, S., Rhoades, B. E.: Common fixed point theorems in compact metric spaces. Math. Japonica 23, 2 (1978/79), 227-229. · Zbl 0402.54048
[29] Liu, Y., Wu, J., Li, Z.: Common fixed points of single-valued and multi-valued maps. Int. J. Math. Math. Sci. 19 (2005), 3045-3055. · Zbl 1087.54019
[30] Menger, K.: Statistical metrics. Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 535-537. · Zbl 0063.03886
[31] Menger, K.: Probabilistic geometry. Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 226-229. · Zbl 0042.37201
[32] Pant, R. P.: Common fixed points of noncommuting mappings. J. Math. Anal. Appl. 188, 2 (1994), 436-440. · Zbl 0830.54031
[33] Pant, R. P.: Common fixed point theorems for contractive maps. J. Math. Anal. Appl. 226, 1 (1998), 251-258. · Zbl 0916.54027
[34] Pant, R. P.: \(R\)-weak commutativity and common fixed points. Soochow J. Math. 25, 1 (1999), 37-42. · Zbl 0918.54038
[35] Pant, R. P., Pant, V.: Common fixed points under strict contractive conditions. J. Math. Anal. Appl. 248, 1 (2000), 327-332. · Zbl 0977.54038
[36] Pant, B. D., Chauhan, S.: Common fixed point theorem for occasionally weakly compatible mappings in Menger space. Surv. Math. Appl. 6 (2011), 1-7. · Zbl 1270.54049
[37] Pant, B. D., Chauhan, S.: Common fixed point theorems for families of occasionally weakly compatible mappings in Menger spaces and application. Bull. Allahabad Math. Soc. 26, 2 (2011), 285-306. · Zbl 1256.54078
[38] Pant, B. D., Chauhan, S.: Common fixed point theorems for occasionally weakly compatible mappings in Menger probabilistic quasi-metric spaces. Adv. Nonlinear Var. Ineq. 14, 2 (2011), 55-63. · Zbl 1270.54049
[39] Pant, B. D., Chauhan, S.: Fixed points of occasionally weakly compatible mappings using implicit relation. Commun. Korean Math. Soc. 27, 3 (2012), 513-522. · Zbl 1250.54052
[40] Pant, B. D., Chauhan, S.: Fixed point theorems for occasionally weakly compatible mappings in Menger spaces. Mat. Vesnik 64, 4 (2012), 267-274. · Zbl 1281.54036
[41] Pant, B. D., Chauhan, S., Fisher, B.: Fixed point theorems for families of occasionally weakly compatible mappings. J. Indian Math. Soc. (N.S.) 79, 1-4 (2012), 127-138. · Zbl 1292.54028
[42] Pant, B. D., Kumar, S., Chauhan, S.: Fixed points of occasionally weakly compatible mappings in Menger spaces. Bull. Calcutta Math. Soc. 104, 1 (2012), 11-20. · Zbl 1387.54030
[43] Pant, B. D., Samet, B., Chauhan, S.: Coincidence and common fixed point theorems for single-valued and set-valued mappings. Commun. Korean Math. Soc. 27, 4 (2012), 733-743. · Zbl 1296.54081
[44] Razani, A., Shirdaryazdi, M.: A common fixed point theorem of compatible maps in Menger space. Chaos, Solitons & Fractals 32, 1 (2007), 26-34. · Zbl 1134.54321
[45] Schweizer, B., Sklar, A.: Statistical metric spaces. Pacific J. Math. 10 (1960), 313-334. · Zbl 0096.33203
[46] Schweizer, B., Sklar, A.: Probabilistic metric spaces. North-Holland Series in Probability and Applied Mathematics, North-Holland Publishing Co., New York, 1983. · Zbl 0546.60010
[47] Sehgal, V. M.: Some fixed point theorems in functional analysis and probability. Wayne State Univ., Detroit, 1966, Ph. D. Dissertation.
[48] Sehgal, V. M., Bharucha-Reid, A. T.: Fixed points of contraction mappings on probabilistic metric spaces. Math. Systems Theory 6 (1972), 97-102. · Zbl 0244.60004
[49] Singh, B., Jain, S.: A fixed point theorem in Menger space through weak compatibility. J. Math. Anal. Appl. 301, 2 (2005), 439-448. · Zbl 1068.54044
[50] Vetro, C.: Some fixed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces. Int. J. Modern Math. 4, 3 (2009), 277-284. · Zbl 1221.54073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.